# SDR CALA2024112002911

- Difficulty date: November 20, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 108,994 hours, 14,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR L1 EMER LT BATT PACK M33424 TEST FAIL TRANSFER REF NON - ROUTINE WO.3883073 AND  DR L1 EMER LT BATT M33424 REPLACED AND TESTED NORMAL IAW AMM33-51-06.
